The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (291 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 4, 2001, pp. 1007–1029
DOI: 10.4171/ZAA/1057

Published online: 2001-12-31

On a New Type of Eisenstein Series in Clifford Analysis

Rolf Sören Kraußhar[1]

(1) Universiteit Gent, Belgium

In this paper we deduce a recursion formula for the partial derivatives of the fundamental solution of the generalized Cauchy-Riemann operator in $\mathbb R^{k+1}$ in terms of permutational products. These functions generalize the classical negative power functions to Clifford analysis. We exploit them to introduce a new generalization of the classical complex analytic Eisenstein series on the half-plane to higher dimensions satisfying the generalized Cauchy-Riemann differential equation. Under function-theoretical and number-theoretical aspects we investigate their Fourier series expansion in which multiple divisor sums and certain generalizations of the Riemann zeta function play a crucial role.

Keywords: Eisenstein series, Clifford analysis, Riemann zeta function, multiple divisor sums, permutational products

Kraußhar Rolf Sören: On a New Type of Eisenstein Series in Clifford Analysis. Z. Anal. Anwend. 20 (2001), 1007-1029. doi: 10.4171/ZAA/1057